# SDR ASOA20151204070

- Difficulty date: December 4, 2015
- Submitted: December 7, 2015
- Operation: Air carrier
- Aircraft: N16178
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500889
- Aircraft time: 24,777 hours, 15,654 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE AFT CENTER AISLE EMERGENCY EXIT LIGHT WAS FOUND INOPERATIVE.  MAINTENANCE REPLACED THE NR 4 EMERGENCY LIGHT INVERTER.  OPERATIONAL CHECKS WERE GOOD.
